Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Dynamic thermal shock in hollow spheres


Author: T. A. Zaker
Journal: Quart. Appl. Math. 26 (1969), 503-520
DOI: https://doi.org/10.1090/qam/99839
MathSciNet review: QAM99839
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A method is developed for the solution of problems of uncoupled dynamic thermoelasticity with arbitrarily prescribed spherically symmetric temperature fields. The technique is based on an integration theorem for hyperbolic initial-value problems, together with the construction of image temperature fields in regions outside the actual body so as to satisfy stress or displacement boundary conditions at surfaces.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99839
Article copyright: © Copyright 1969 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website